MathSciNet Relay Station
MathSciNet bibliographic data
MR1949109 11G50 (11G10 11J95 14G40)
David, Sinnou; Philippon, Patrice Minorations des hauteurs normalisées des sous-variétés de variétés abeliennes. II. (French) [Lower bounds for the normalized heights of subvarieties of abelian varieties. II] Comment. Math. Helv. 77 (2002), no. 4, 639–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement